PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Points algébriques de degrés au plus 12 sur la quintique de Fermat

Volume 169 / 2015

Thiéyacine Top, Oumar Sall Acta Arithmetica 169 (2015), 385-395 MSC: Primary 11G30; Secondary 14H25, 14H45. DOI: 10.4064/aa169-4-6

Abstract

We determine explicitly the set of algebraic points of degree at most 12 over $\mathbb {Q}$ on the Fermat quintic. This extends a previous result given by M. Klassen and P. Tzermias (1997), who described the set of algebraic points of degree at most 6 over $\mathbb {Q}$.

Authors

  • Thiéyacine TopU.F.R. Sciences et Technologies
    Université Assane SECK de Ziguinchor
    BP 600, Ziguinchor, Senegal
    e-mail
  • Oumar SallU.F.R. Sciences et Technologies
    Université Assane SECK de Ziguinchor
    BP 523, Ziguinchor, Senegal
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image